Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Irregular periods, have PCOS. On amoxicillin for ear infection. Frequent brownish spotting while urination. Need immediate care?

I am 29, I have been diagnosed with PCOS, I just had an ear infection in which I was on amoxicillin for ten days. I don't have regular periods, I'm not on birth control or any medication other than my albuterol inhaler and I have been having severe lower back pain near my kidneys. When I urinate, there is bloody mucus/tissue in the toilet and sometimes when I wipe. This isn't the first time this has happened and I wasn't on any kind of medication then. It actually happens pretty frequently, sometimes without the back pain. What could be happening and is it serious enough to go to the ER?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Blood in the urine is called haematuria. It can be related to a number of different conditions such as : (1)trauma to any aspect of the urinary tract,
(4)blood disorder,
(5)any masses or growths in any aspect of the tract,
(6)inflammatory kidney disease.

You should go and see a doctor for assessment which may include urine analysis, urine sent to the lab for culture to rule out infection ( it would also be viewed under the microscope the identify any particles).
Imaging tests may also be necessary.

I hope this helps
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor